# SDR DALA13008953245

- Difficulty date: February 18, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 62,160 hours, 27,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT 25C INOPERATIVE. MX REPAIRED BROKEN WIRE AND PERFORMED FUNCTIONAL CHECK NORMAL.
